American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65F05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Markus Faustmann, Jens Markus Melenk and Dirk Praetorius. Existence of $\mathcal{H}$-matrix approximants to the inverses of BEM matrices: The simple-layer operator. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Froilán M. Dopico, Vadim Olshevsky and Pavel Zhlobich. Stability of QR-based fast system solvers for a subclass of quasiseparable rank one matrices. Math. Comp. 82 (2013) 2007-2034.
Abstract, references, and article information   
View Article: PDF

[3] Qiyu Sun. Stability criterion for convolution-dominated infinite matrices. Proc. Amer. Math. Soc. 138 (2010) 3933-3943. MR 2679615.
Abstract, references, and article information   
View Article: PDF

[4] Mario Bebendorf. Efficient inversion of the Galerkin matrix of general second-order elliptic operators with nonsmooth coefficients. Math. Comp. 74 (2005) 1179-1199. MR 2136998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. M. Peña. A stable test to check if a matrix is a nonsingular $M$-matrix. Math. Comp. 73 (2004) 1385-1392. MR 2047092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Rob Stevenson. A stable, direct solver for the gradient equation. Math. Comp. 72 (2003) 41-53. MR 1933813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Attahiru Sule Alfa, Jungong Xue and Qiang Ye. Accurate computation of the smallest eigenvalue of a diagonally dominant $M$-matrix. Math. Comp. 71 (2002) 217-236. MR 1862996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Dario Bini, Gianna M. Del Corso, Giovanni Manzini and Luciano Margara. Inversion of circulant matrices over $\mathbf{Z}_m$. Math. Comp. 70 (2001) 1169-1182. MR 1710660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Nicholas J. Higham. Factorizing complex symmetric matrices with positive definite real and imaginary parts. Math. Comp. 67 (1998) 1591-1599. MR 1474652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Urs von Matt and G. W. Stewart. Rounding errors in solving block Hessenberg systems. Math. Comp. 65 (1996) 115-135. MR 1320899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Takemitsu Hasegawa and Tatsuo Torii. An algorithm for nondominant solutions of linear second-order inhomogeneous difference equations . Math. Comp. 64 (1995) 1199-1214. MR 1284668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] I. Gohberg, T. Kailath and V. Olshevsky. Fast Gaussian elimination with partial pivoting for matrices with displacement structure . Math. Comp. 64 (1995) 1557-1576. MR 1312096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Pierluigi Amodio and Francesca Mazzia. Backward error analysis of cyclic reduction for the solution of tridiagonal systems . Math. Comp. 62 (1994) 601-617. MR 1208836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Y. P. Hong and C.-T. Pan. Rank-revealing $QR$ factorizations and the singular value decomposition . Math. Comp. 58 (1992) 213-232. MR 1106970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. Fletcher and S. P. J. Matthews. A stable algorithm for updating triangular factors under a rank one change . Math. Comp. 45 (1985) 471-485. MR 804936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Tony F. Chan. Corrigendum: ``On the existence and computation of $LU$-factorizations with small pivots'' [Math. Comp. {\bf 42} (1984), no. 166, 535--547; MR0736451 (85i:65037)] . Math. Comp. 44 (1985) 282. MR 771052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Tony F. Chan. On the existence and computation of $LU$-factorizations with small pivots . Math. Comp. 42 (1984) 535-547. MR 736451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] James R. Bunch. A note on the stable decompostion of skew-symmetric matrices . Math. Comp. 38 (1982) 475-479. MR 645664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. Jameson and E. Turkel. Implicit schemes and $LU$ decompositions . Math. Comp. 37 (1981) 385-397. MR 628702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Steven M. Serbin. On factoring a class of complex symmetric matrices without pivoting . Math. Comp. 35 (1980) 1231-1234. MR 583500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert D. Skeel. Iterative refinement implies numerical stability for Gaussian elimination . Math. Comp. 35 (1980) 817-832. MR 572859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Indu Mati Anand. Numerical stability of nested dissection orderings . Math. Comp. 35 (1980) 1235-1249. MR 583501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Bradley W. Dickinson. Solution of linear equations with rational Toeplitz matrices . Math. Comp. 34 (1980) 227-233. MR 551300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Michael Ghil and Ramesh Balgovind. A fast Cauchy-Riemann solver . Math. Comp. 33 (1979) 585-635. MR 521278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Paul N. Swarztrauber. A parallel algorithm for solving general tridiagonal equations . Math. Comp. 33 (1979) 185-199. MR 514818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] James R. Bunch and Linda Kaufman. Some stable methods for calculating inertia and solving symmetric linear systems . Math. Comp. 31 (1977) 163-179. MR 0428694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] G. W. Stewart. Modifying pivot elements in Gaussian elimination . Math. Comp. 28 (1974) 537-542. MR 0343559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] P. E. Gill, G. H. Golub, W. Murray and M. A. Saunders. Methods for modifying matrix factorizations . Math. Comp. 28 (1974) 505-535. MR 0343558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] William F. Trench. Inversion of Toeplitz band matrices . Math. Comp. 28 (1974) 1089-1095. MR 0347066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] D. Fischer, G. Golub, O. Hald, C. Leiva and O. Widlund. On Fourier-Toeplitz methods for separable elliptic problems . Math. Comp. 28 (1974) 349-368. MR 0415995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia